Maxigesic® Cold & Flu Hot Drink combines the power of paracetamol and ibuprofen in a unique formulation to provide fast, effective double-action cold & flu relief.Developed Down Under, Maxigesic® Cold & Flu Hot Drink is a unique, patented combination of paracetamol and ibuprofen that provides fast, effective double action relief from winter ills and chills, a wide range of pain symptoms, and also helps reduce inflammation and fever.
Maxigesic® Cold & Flu Hot Drink provides temporary relief of headache pain, sinus pain, sore throat, aches and pains associated with colds & flu, and also helps reduce fever. It also provides temporary relief of pain associated with migraine headache, tension headache, toothache, dental procedures, backache, arthritis, rheumatic pain, period pain, muscular pain, and tennis elbow.
Size: 10 Pack
Keep to the recommended dose. Unless advised to by a doctor, adults should not take this medicine for longer than a few days at a time, and adolescents (12-17 years) should not take it for longer than 48 hours at a time. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Do not use if:
- You are pregnant or trying to become pregnant
- You have a stomach ulcer
- You have impaired kidney or liver function
- You have heart failure
You are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines.
If you get an allergic reaction, stop taking and see your doctor immediately.
Unless a doctor has told you to, do not use:
- If you have asthma
- If you are aged 65 years or over
- With other product containing paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines, or with medicines that you are taking regularly.
If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.
Phenylketonurics are warned that this product contains aspartame (phenylalanine). It also contains sugars.
Keep out of reach of children.
Active Ingredients: per sachet
Ibuprofen (as lysine) 150mg
Contains: Phenylketonurics are warned that this product contains aspartame (phenylalanine). It also contains sugars.
Allergen Contains: Sugars| Phenylalanine
Adults and children over 12 years: 1-2 sachets every 6 hours, as required. Pour contents of 1 or 2 sachets into a mug and fill with hot, but not boiling, water. Stir until dissolved.
Do not consume more than 8 sachets in 24 hours.
STORAGE INSTRUCTIONSStore below 30°C.